Vol. 6, issue 01, article # 7

pdf Suvorov A. A. Grounds for the Stratonovich calculus in analysis of wave propagation through the media with delta-correlated random fluctuations in the dielectric constant. // Atmospheric and oceanic optics. 1993. V. 6. No. 01. P. 62-69.
Copy the reference to clipboard

The electromagnetic wave propagation through the medium with delta–correlated dielectric constant fluctuations is considered in the quasioptical approximation. Equations for the mean field and coherence functions are derived within the framework of an arbitrary stochastic calculus. It is shown that only the Stratonovich calculus is compatible with the conservation law of the radiation power.